On integers with many small prime factors
Compositio Mathematica, Tome 26 (1973) no. 3, p. 319-330
@article{CM_1973__26_3_319_0,
     author = {Tijdeman, Robert},
     title = {On integers with many small prime factors},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     pages = {319-330},
     zbl = {0267.10056},
     mrnumber = {325549},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_319_0}
}
Tijdeman, R. On integers with many small prime factors. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 319-330. http://www.numdam.org/item/CM_1973__26_3_319_0/

A. Baker [1] Linear forms in the logarithms of algebraic numbers IV, Mathematika, 15 (1968), 204-216. | MR 258756 | Zbl 0169.37802

A. Baker [2] Contributions to the theory of diophantine equations: II. The diophantine equation y2 = x3+k. Phil. Trans. Royal Soc. (London), A 263 (1968), 193-208. | Zbl 0157.09801

A. Baker [3] A sharpening of the bounds for linear forms in logarithms II, to appear in the Siegel birthday volume of Acta Arith. | Zbl 0261.10025

B.J. Birch, S. Chowla, M. Halljr. and A. Schinzel [4] On the difference x3-y2, Norske Vid. Selsk. Forh. (Trondheim), 38 (1965), 65-69. | MR 186620 | Zbl 0144.03901

J.W.S. Cassels [5] On a class of exponential equations, Arkiv f. Mat., 4 (1963), 231-233. | MR 130217 | Zbl 0102.03507

J. Coates [6] An effective p-adic analogue of a theorem of Thue, Acta Arith., 15 (1969), 279-305; II: 16 (1970), 399-412; III: 16 (1970), 425-435. | MR 242768 | Zbl 0221.10027

P. Erdös [7] Some recent advances and current problems in number theory, Lectures on Modern Mathematics, Vol. III, 196-244, Wiley, New York, 1965. | MR 177933 | Zbl 0132.28402

P. Erdös and J.L. Selfridge [8 ] Some problems on the prime factors of consecutive integers II, Proc. Washington State Univ. Conf. Number Theory, Pullman (Wash.), 1971. | MR 318076 | Zbl 0228.10028

N.I. Fel'Dman [9] Improved estimate for a linear form of the logarithms of algebraic numbers, Mat. Sb., 77 (1968), 432-436. Transl. Math. USSR Sb., 6 (1968), 393-406. | MR 232736 | Zbl 0235.10018

D. Hanson [10] On the product of the primes, Canad. Math. Bull., 15 (1972), 33-37. | MR 313179 | Zbl 0231.10008

D.H. Lehmer [11] On a problem of Størmer, Illinois J. Math., 8 (1964), 57-79. | MR 158849 | Zbl 0124.27202

D.H. Lehmer [12] The prime factors of consecutive integers, Amer. Math. Monthly, 72 (1965) no. 2, part II, 19-20. | MR 171739 | Zbl 0128.04002

K. Mahler [13] Zur Approximation algebraischer Zahlen, Math. Ann., I: 107 (1933), 691-730, II: 108 (1933), 37-55. | JFM 59.0220.01 | Zbl 0006.15604

K. Mahler [14] Lectures on diophantine approximations. Part 1: g-adic numbers and Roth's theorem. Univ. of Notre Dame Press, Ind., 1961. | MR 142509 | Zbl 0158.29903

G. Pólya [15] Zur arithmetischen Untersuchung der Polynome, Math. Z., 1 (1918), 143-148. | JFM 46.0240.04 | MR 1544288

K. Ramachandra [16] A note on numbers with a large prime factor II, J. Indian Math. Soc., 34 (1970), 39-48. | MR 299568 | Zbl 0218.10057

J. Barkley Rosser and L. Schoenfeld [17] Approximate formulas for some functions of prime numbers, Illinois J. Math., 6 (1962), 64-94. | MR 137689 | Zbl 0122.05001

C. Siegel [18] Approximation algebraischer Zahlen, Math. Z., 10 (1921), 173-213. | JFM 48.0163.07 | MR 1544471

C. Siegel [19] Über Näherungswerte algebraischer Zahlen, Math. Ann., 84 (1921), 80-99. | JFM 48.0164.01 | MR 1512021

V.G. Sprindžuk [20] A new application of p-adic analysis to representation of numbers by binary forms, Izv. Akad. Nauk SSSR, Ser. Mat. 34 (1970), 1038-1063. Transl. Math. USSR Izvestija, 4 (1970), 1043-1069. | MR 271027 | Zbl 0225.10022

V.G. Sprindžuk [21] New applications of analytic and p-adic methods in diophantine approximations, Proc. Intern. Congress Math. Nice 1970, Gauthier Villars, Paris, 1971. | MR 429812 | Zbl 0232.10021

C. Størmer [22] Sur une équation indéterminée, C. R. Paris, 127 (1898), 752-754. | JFM 29.0160.01

A. Thue [23] Bermerkungen über gewisse Näherungsbrüche algebraischer Zahlen, Skrift. Vidensk. Selsk. Christ., 1908, Nr. 3. | JFM 40.0273.01